# SDR GTIA2016032001490

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 34,173 hours, 16,090 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Damaged
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX OXYGEN DOOR WILL NOT STAY CLOSED,  ROW 10 ACFT RT, PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.  PERFORM OXYGEN MASK DROP TEST IAW AMM 35-23-00-710-001-A. ALL OPS CHECK GOOD.
